Godunov type method on non-structured meshes for three-dimensional moving boundary problems - Université Côte d'Azur Access content directly
Journal Articles Computer Methods in Applied Mechanics and Engineering Year : 1994

Godunov type method on non-structured meshes for three-dimensional moving boundary problems

No file

Dates and versions

hal-00918070 , version 1 (12-12-2013)

Identifiers

  • HAL Id : hal-00918070 , version 1

Cite

Boniface Nkonga, Hervé Guillard. Godunov type method on non-structured meshes for three-dimensional moving boundary problems. Computer Methods in Applied Mechanics and Engineering, 1994, 113 (1-2), pp.183-204. ⟨hal-00918070⟩
101 View
0 Download

Share

Gmail Facebook X LinkedIn More